# SDR CA081128006

- Difficulty date: November 26, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 9,951 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTAKE VALVE STAYING OPEN, INTAKE VALVE AND SEAT WORN.
